# SDR REXA201000233

- Difficulty date: October 28, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 14,353 hours, 12,020 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Loose
- Location: Lg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED "FLUTTER"/VIBRATIONS IN THE AIRFRAME DURING CLIMBOUT AND CRUISE.  THIS WAS NOT ASSOCIATED WITH TURBULANCE.  IT IS MORE PRONOUNCED AT CLIMBOUT THAN CRUISE VIBRATIONS ARE PRESENT EVEN WITH AUTO PILOT DISENGAGED.  VIBRATIONS LAST 3-5 SECONDS.   INSP EXTERIOR OF AIRCRAFT FOR LOOSE PANELS, MISSING SEALENT.  NO DEFECTS NOTED.   INSP ACFT BELLY FAIRINGS SECURITY NO DEFECTS NOTED.  FOUND LANDING GEAR AFT DOOR (SPADE DOOR) RT ATTACH HARDWARE LOOSE.  RE-SECURED SPADE DOOR BOLT IAW CRJ AMM 20-21-00.  OK FOR SERVICE.
